# SDR UALA2010021500551

- Difficulty date: February 14, 2010
- Submitted: February 16, 2010
- Operation: Air carrier
- Aircraft: N506UA
- Make and model: Boeing 757222
- Aircraft serial: 24627
- Aircraft time: 63,862 hours, 23,994 cycles
- Engine: Pwa PW2037
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Condition: Damaged
- Location: Compressor
- Stage of operation: NR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

NR 2 ENG HAD BIRD STRIKE.  IAW CREW, VIBS WENT TO 1.1 UNITS AT STRIKE THEN WAS NORMAL REST OF FLT.  NR 2 ENG HAS APPROX 8 FAN BLADES DAMAGED WITH EVIDENCE OF SOME BIRD MATERIAL GOING THROUGH CORE. 1 ADDITIONAL BLADE IS DAMAGED NEAR MIDSPAN. BLADES DAMAGED ARE NR 21, 22, 23, 24, 25, 27, 28, 29,30. ACCOMPLISHED 6TH STAGE BOROSCOPE INSP, NO DEFECTS NOTED.  ADDITIONAL DAMAGE FOUND TO 1 PIECE FAN CASE LINER. BEHIND FAN BLADES, BUT IN FRONT OF FAN EXIT VANES. DAMAGE IS A TEAR 7 IN LONG AND 5 INCHES WIDE AT THE 4 O'CLOCK POSITION. HONEYCOMB IS TORN THRU TO CASE. REMOVED ALL LOOSE MATERIAL. LINER MUST BE REPAIRED OR REPLACED WITHIN 25 FLIGHT HOURS. LINER MUST BE REPAIRED IN SHOP. REPLACED NR2 ENG.
